# SDR USAA010644

- Difficulty date: May 30, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Part time: 48,560 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PPIT - FOUND BELTFRAME CORRODED 24 INCHES BY 1 INCH, AFT SIDE OF BELTFRAME AT STATION 1309 FROM LONGERON 28 LEFT.  CORROSION LEVEL 1, TASK NR C57-53300.  REMOVED CORROSION, ACCOMPLISHED FORMER SPLICE REPAIR PER SRM 53-03 FIG 3 FIG 2A.  (M)
